# SDR CA090106007

- Difficulty date: January 6, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Amrgen AA5B
- Aircraft time: 1,543 hours
- Engine: Lyc O360A4K
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 5LF2AND5LF3
- Condition: Burned
- Location: Beacon
- Part time: 1,546 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION FLASHING BEACON WAS FOUND TO BE NOT WORKING.  UPON TRACING THE WIRING A BURNED WIRE WAS DISCOVERED AT JUNCTION JP-1-2 BELOW INSTRUMENT PANEL AFT OF CENTER CONSOLE.  THIS WAS THE SECOND TIME THAT BURNED WIRES WERE FOUND AT THIS LOCATION ON THIS TYPE OF ACFT AND THE THIRD TIME THAT BURNED WIRES WERE FOUND AT A CONNECTOR IN THE FLASHING BEACON CIRCUIT.
